Skip to Content

Is there any sexual side effects from abilify?

Responses (2)

hermaba 16 Nov 2012

I have not noticed any problems sexually yet, but I have only been on Abilify for a short time. Also, my focus has been on getting well and not so much on sex. At my age feeling good is a higher priority, but for me a good sex life is part of feeling whole.

Anonymous 16 Nov 2012

Hello,

Other than the following there are no other possible sexual side effects listed or reported as of now:

Genitourinary
Genitourinary side effects have frequently included vaginitis (6%), urinary tract infection (5%), and urinary incontinence. Urinary frequency, leukorrhea, urinary retention, cystitis, hematuria, dysuria, amenorrhea, vaginal hemorrhage, abnormal ejaculation, kidney failure, vaginal moniliasis, urinary urgency, gynecomastia, kidney calculus, albuminuria, breast pain, vaginal infection, vaginal mycosis, vaginal candidiasis, pyelonephritis, and urinary burning have been reported infrequently. Nocturia, polyuria, menorrhagia, anorgasmy, glycosuria, cervicitis, uterus hemorrhage, female lactation, urolithiasis, and priapism have been reported rarely.

One case of recurrent priapism associated with the use of aripiprazole has been reported. In this case, the first episode of priapism occurred within hours of the first dose of aripiprazole and following treatment for priapism the patient proceeded to have additional episodes of priapism over a period of 7 days even though no additional doses of aripiprazole were taken. The authors suggest that the recurrence of priapism over a week can be explained by aripiprazole's long half-life.

Click on the link for a list of possible side effects:

https://www.drugs.com/sfx/abilify-side-effects.html

If you experience 1 or more possible side effects inform your Dr. immediately.

Take care,

maso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions